On holomorphic curves in algebraic torus

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We study entire holomorphic curves in the algebraic torus, and show that they can be characterized by the "growth rate" of their derivatives.

Original languageEnglish
Pages (from-to)881-892
Number of pages12
JournalKyoto Journal of Mathematics
Volume47
Issue number4
DOIs
Publication statusPublished - Jan 1 2007
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On holomorphic curves in algebraic torus'. Together they form a unique fingerprint.

  • Cite this